Yoon Jung Song
Associate Professor | Department of Mathematics | Soongsil University
Associate Professor | Department of Mathematics | Soongsil University
ABOUT
Yoon Jung Song is an Associate Professor in the Department of Mathematics at Soongsil University. She received her B.A. from the University of Maryland, Baltimore County in 1997 and her Ph.D. from the University of Maryland, Baltimore County in 2002 under the guidance of Professor M. Seetharama Gowda. She joined Soongsil University in 2010.
Her research area is applied mathematics, with a focus on optimization.
RESEARCH INTERESTS
Applied Mathematics
Optimization
PUBLICATIONS
Song, Y. J., Gowda, M. Seetharama, and Sivakumar, K. C., “Some Characterizations of Cone Preserving Z-Transformations,” Annals of Operations Research, 2017.
DOI: 10.1007/s10479-017-2439-x
Song, Y. J., “Characterization of Globally-Uniquely-Solvable Property of a Cone-Preserving Z-Transformation on Euclidean Jordan Algebras,” Journal of Applied Mathematics & Informatics, Vol. 34, Nos. 3–4, pp. 309–317, 2016.
DOI: 10.14317/jami.2016.309
Song, Y. J., “On Positive Semidefinite Preserving Stein Transformation,” Journal of Applied Mathematics & Informatics, Vol. 33, Nos. 1–2, pp. 229–234, 2015.
Song, Y. J. and Shin, Seon Ho, “On Stein Transformation in Semidefinite Linear Complementarity Problems,” Journal of Applied Mathematics & Informatics, Vol. 32, pp. 285–295, 2014.
Song, Y. J., Gowda, M. Seetharama, and Ravindran, G., “On Some Interconnections between Strict Monotonicity, Globally Uniquely Solvable, and P Properties in Semidefinite Linear Complementarity Problems,” Linear Algebra and Its Applications, Vol. 370, pp. 355–368, 2003.
Song, Y. J. and Gowda, M. Seetharama, “Some New Results for the Semidefinite Linear Complementarity Problem,” SIAM Journal on Matrix Analysis and Applications, Vol. 24, No. 1, pp. 25–39, 2002.
Song, Y. J., Gowda, M. Seetharama, and Ravindran, G., “On Characterizations of P- and P₀-Properties in Nonsmooth Functions,” Mathematics of Operations Research, Vol. 25, No. 3, pp. 400–408, 2000.
Song, Y. J. and Gowda, M. Seetharama, “On Semidefinite Linear Complementarity Problems,” Mathematical Programming, Vol. 88, No. 3, Series A, pp. 575–587, 2000.
Song, Y. J., Gowda, M. Seetharama, and Ravindran, G., “On Some Properties of P-Matrix Sets,” Linear Algebra and Its Applications, Vol. 290, Nos. 1–3, pp. 237–246, 1999.
CONTACT
Yoon Jung Song
Associate Professor
Department of Mathematics
Soongsil University
Office: Room 418, Baird Hall
Phone: +82-2-828-7228
Email: yoonjsong@ssu.ac.kr